MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK/S-LINE; CUTTING ELECTRODE BIPO STERILE, FOR SINGLE USE

RICHARD WOLF GMBH SHARK/S-LINE; CUTTING ELECTRODE BIPO STERILE, FOR SINGLE USE
Model Number 4624.1313
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rwmic has requested additional and missing information from user facility and manufacturer.Rwmic will submit a follow up report upon receipt of additional information as appropriate.Rwmic consider this case open.
 
Event or Problem Description
On june 10th, 2019, rwmic was notified that report mw5087014 was submitted to fda from the user facility.User facility reported the following: during cystoscopy, transurethral resection of prostate with bipolar loop, the loop (tip) of the 26fr bipolar electrode broke off inside the patient.Surgeon unable to visualize the broken piece inside the patient using the cystoscope.Removed remainder of electrode from sterile field, placed in biohazard bag with package.X-ray taken negative for foreign body.

Brand Name
SHARK/S-LINE
Common Device Name
CUTTING ELECTRODE BIPO STERILE, FOR SINGLE USE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key8759049
Report Number1418479-2019-00030
Device Sequence Number2296850
Product Code JOS
UDI-Device Identifier04055207048924
UDI-Public04055207048924
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2019
Report Date (Section F) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number4624.1313
Device Catalogue Number4624.1313
Device Lot Number4500242351
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/10/2019
Event Location Hospital
Date Report to Manufacturer07/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/03/2019